# SDR REXA2016041500603

- Difficulty date: April 15, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 20,232 hours, 13,087 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS SIDE, OUTER WINDSHIELD CRACKED AT FS 370.  A HOLE HAS BEEN DETECTED AT LOWER RT CORNER OF WINDSHIELD.  R & R RT WINDSHIELD IAW AMM 56-11-01.  REFER TO AML 3292748-1 FOR PRESSURIZATION & LEAK CHECKS.
